Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 413468, 15 pages
http://dx.doi.org/10.1155/2012/413468
Research Article

Existence and Algorithm for Solving the System of Mixed Variational Inequalities in Banach Spaces

Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand

Received 22 December 2011; Accepted 29 January 2012

Academic Editor: Hong-Kun Xu

Copyright © 2012 Siwaporn Saewan and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Siwaporn Saewan and Poom Kumam, “Existence and Algorithm for Solving the System of Mixed Variational Inequalities in Banach Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 413468, 15 pages, 2012. doi:10.1155/2012/413468